# SDR SWAA2023101209166

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 62,951 hours, 37,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 EXIT SIGNS ARE MISSING DIRECTIONAL ARROW.<[01] REMOVED AND REPLACED EXIT SIGN COVERS REF MM 33-51-01
